# SDR DALA13038830905

- Difficulty date: August 8, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 69,516 hours, 53,525 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Arm
- Condition: Worn
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED THAT THE RT UPPER RELEASE LATCH LEVER FOR THE TAILCONE WAS WORN BEYOND ALLOWABLE LIMITS.  THE LATCH LEVER ARM WAS REPLACED AND THE SYS WAS RIGGED TO SPECIFICATIONS. THE FUNCTIONAL CHECK WAS COMPLETED SATISFACTORILY.
